Took one Levaquin pill and I'm in pain all over. My life is done . I'm going to be Homeless cause I can't work.

by William Luund
(California)

I was told I had prostatitis after quitting Propecia. I was given Bactrim which gave me fever of 103 and a rash.

The doctor gave me steroids to counter act the reaction and gave me Levaquin to start back on the infection. I was nervous due to the side effects I read and the fact that I have a connective tissue disorder. She assured me it was fine.

I didn't know you that you can't mix steroids with Levaquin.

I took one pill and Now I can't move my neck and my legs are weak. Every joint in my body hurt and I can barely walk. I only took one pill and quit right after I noticed the neck pain.

I went to the E.R. last night and they said they never heard of it and it was something else and gave me a relaxer.

I have to go back to the doctor tomorrow and tell them what is happening. I don't think they will think it is the Levaquin. I don't know what to do??????

If I miss much more work I will loose my job/insurance/ and be homeless. I am only 30. I have been healthy up to this point. I just want to hit myself for taking that one pill. Any advice on a plan of treatment??????

What kind of DR. to go to? Can I get disability if this doesn't get better so I can at least live somewhere?



----



Joshua Answers:

Hello William.

Yikes. That's no good.

So let me get this right...

You have a connective disorder. -And- your doctor gave you steroids AND Levaquin at the same time? -AND- assured you you'd be fine? She thinks the black box warning is a joke?

I'm not a lawyer, but that should be malpractice, negligence at the very least.

Steroids and quinolones should never be given together. Plenty of research on that.

And Levaquin with a connective tissue disorder? Levaquin, which is known to target connective tisue?

Was your prostatitis even bacterial? Did they test? The majority of chronic prostatitis cases are an auto-immune disorder and -not- bacterial.



Again, if it were me I'd want to put some legal hurt on that doctor and that hospital. Will you get anywhere with that? I hope so, but probably not.

And the Emergency Room had never heard of it....so much for medicine being based in 'science'.

Can you get on disability? Unfortunately I have no idea about that side of things.

Aside from getting The Levaquin Tendonitis Solution ebook, I would suggest the following:

1. Go off all gluten, entirely for at least 2 months. For a variety of reasons including helping your body avoid the auto-immune response of Gluten Intolerance.

2. Unless you have liver issues, get as much Magnesium into and onto your body via oral magnesium, something like this Transdermal Magnesium Gel, and daily hot Epsom Salt baths.

See: Magnesium Dosage

Seriously. Focus on Magnesium, as much in/on you as you can. Levaquin depletes magnesium pretty seriously, and you are describing magnesium deficiency symptoms.

If you're lucky, that's the cause of the bulk of your symptoms.

Start with that for a couple weeks, and then check back in.




----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.















Comments for Took one Levaquin pill and I'm in pain all over. My life is done . I'm going to be Homeless cause I can't work.

Average Rating starstarstarstarstar

Click here to add your own comments

May 09, 2011
Update on my situation - Took one Levaquin pill and I'm in pain all over. My life is done . I'm going to be Homeless cause I can't work.
by: Anonymous

I went to the doctor today and she told me she has never heard of Levaquin causing damage like this and nothing is wrong. She wrote me a script for Loritab and told me to take an anxiety pill hahahah. I asked her if I should limit movement because I'm scared of causing damgage and she said no. She said I don't think you can cause damage.

I showed her how the pain is shooting down my knee and down to my feet. I pointed to every place of pain and she said I have nothing to worry about because she always gives Levaquin with steroids and has never seen this.

My question is you cant stop taking Prednisone all of a sudden cause it can screw you up. I had a six day pack. I took the one Levaquin and stopped but have not stopped the steroid yet cause I have to slowly come off.

Am I still doing damage by still finishing the last two days. She told me the Levaquin was out of my system and I'm fine for finishing it.


----


Joshua Comments:

Wow. Your doctor is really clueless about Levaquin. You could try to educate her, I guess, but I'd look for a different doctor.

Technically she's right about one thing, quinolones are out of your system in 3 days.

As far as the prednisone, you only have a 6 day pack, so it's fine to quit that.

Kind of like coffee. If you drank coffee for 6 months and quit cold turkey, that'd be bad, but if you just drank it for a couple days, there's no downside to stopping.

Are you still helping damage/downside if you continue the last two days of the prednisone? Unfortunately, I don't know, and there's no way to tell.



May 12, 2011
One more question about pushing through the Levaquin pain
by: William

I haven't been moving a lot. Pretty much walking to the car and daily household movement. I do home inspections for a living and I haven't worked for a week. At the pain level I'm at right now I could force my way through .

I could go on short term disability but at this point the only think I could get on paper is " pain in limbs" . Haha I can't even get a diagnosis. If I go back to work and I'm walking all day then I am I almost certain to do more damage ?

It's like a catch 22. Right now I'm laying around cause my tendons hurt and I need to tell my job some kind of diagnosis besides limb pain. Do you think at this stage an MRI would be to premature and how long do you think I should avoid activity. I've been avoiding for a week and everyday I wake up it's worse .

Thanks Josh you are awesomeness!


----


Joshua Comments:

Hi William.

An MRI wouldn't be a bad idea, it will show spots of inflammation and/or any tears.

The thing about walking around and doing damage is...if it's bad enough to ruputure, then the damage has already been done. No, it hasn't ruptured yet (-if- it's going to) but the damage is already there.

That's why -if- it's going to rupture, there's not much you can do about it.

It's like a brick wall with crumbly mortar. Leaning on it isn't what pushed it over, it was the crumbly mortar.

If you force it, there are a few of options.

1. Something will rupture.
2. Nothing will rupture, but it will increase your pain symptoms, which will increase your worry of rupture.
3. Nothing will change.

To people in your situation I recommend two things to be done immediately. Get on as much Magnesium as you can handle (see: Magnesium Dosage) and I'd get my and Kerri's The Levaquin Tendonitis Solution ebook.

If you're in this much pain, you HAVE to do something helpful to assist your body in healing and countering the negative factors.

You don't have to, but there are LOTS of Levaquin sufferers that have gone years of disabling pain, waiting and hoping for doctors to come up with a cure.

That's not going to happen. Not any time soon anyway. There is no magic pill. Hoping and waiting just isn't going to cut it.

There are some things you can do, some specific things. I recommend the ebook because it's specific, and were I you I wouldn't waste my time 'trying' things. Plus you get access to a private forum for questions etc.


I'm not sure if that answered your actual question of should you push it....





Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.





www.TendonitisExpert.comonGoogle+